# SDR VTZA990194

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Left
- Stage of operation: CL
- Nature of condition: X, Y, J
- Precautionary procedure: A

## Discrepancy

FLT 7319 - SYR TO IAD - DURING CLIMB, A/C MADE AN UNSCHEDULED LANDING DUE TO LT ENGINE SHUTDOWN IN FLT.  A/C RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED THE COMPLETE FUEL SYSTEM FOR CONTAMINATION BY INSPECTING FUEL LINES AND FILTERS.  PERFORMED OPS CHECK OF FUEL SHUT OFF VALVES AND PERFORMED GRUOND RUNS TO CHECK POWER SETTING FROM GROUND IDLE TO MAX POWER.  MX ACCEPATANCE FLT WAS PERFORMED WITH NO FAULTS FOUND.  AIRCRAF WAS REPOSITIONED TO IAD.  AT IAD MX DE-FUELED AIRCRAFT AND OPENED WING FUEL PANELS TO INSPECTED FOR FOREIGN OBJECTS IN FUEL TANKS.  NO DEFECTS NOTED.  MAINTENANCE PERFORMED MORE GROUND RUNS ON THE FUEL SYSTEM PARAMETERS AND NO FAULTS FOUND.  OPS CHECK OK.  AIRCRAFT WAS RELE
